# SDR DALA2024072907600

- Difficulty date: July 24, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,607 hours, 41,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 1L DOOR WONT INDICATE ARMED. CORRECTIVE ACTION: REPLACED L1 GIRT BAR PLUS LUBED GIRT BAR IAW B757 AMM 25-66. (5917760)
